# SDR UALA2010111704255

- Difficulty date: November 16, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 75,893 hours, 12,254 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582213
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHTS ON THE LEFT SIDE ROWS 19JK THRU 22JK AND EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1209 DO NOT OPERATE.  REPLACED EMERGENCY LIGHT BATTERY PACK AT M1209 POWER SUPPLY PER MM. OPS CHECKS GOOD.
